Electronic Research Announcements in Mathematical Sciences (ERA-MS)

The equivariant index theorem for transversally elliptic operators and the basic index theorem for Riemannian foliations
Pages: 138 - 154, January 2010

doi:10.3934/era.2010.17.138      Abstract        References        Full text (418.2K)           Related Articles

Jochen Brüning - Institut für Mathematik, Humboldt Universität zu Berlin, Unter den Linden 6, 10099 Berlin, Germany (email)
Franz W. Kamber - Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, IL 61801, United States (email)
Ken Richardson - Department of Mathematics, Texas Christian University, Fort Worth, Texas 76129, United States (email)

1 P. Albin and R. Melrose, Equivariant cohomology and resolution, preprint arXiv:0907.3211v2 [math.DG].
2 M. F. Atiyah, "Elliptic Operators and Compact Groups," Lecture Notes in Mathematics 401, Springer-Verlag, Berlin-New York, 1974.       
3 M. F. Atiyah, V. K. Patodi and I. M. Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Camb. Phil. Soc., 77 (1975), 43-69.       
4 M. F. Atiyah and G. B. Segal, The index of elliptic operators. II, Ann. of Math. (2), 87 (1968), 531-545.       
5 N. Berline, E. Getzler and M. Vergne, "Heat Kernels and Dirac Operators," Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 298, Springer-Verlag, Berlin, 1992.       
6 N. Berline and M. Vergne, The Chern character of a transversally elliptic symbol and the equivariant index, Invent. Math., 124 (1996), 11-49.       
7 N. Berline and M. Vergne, L'indice équivariant des opérateurs transversalement elliptiques, (French) [The equivariant index of transversally elliptic operators], Invent. Math., 124 (1996), 51-101.       
8 B. Booss-Bavnbek and K. P. Wojciechowski, "Elliptic Boundary Problems for Dirac Operators," Mathematics: Theory & Applications. Birkhäuser Boston, Inc., Boston, MA, 1993.       
9 G. Bredon, "Introduction to Compact Transformation Groups," Pure and Applied Mathematics, Vol. 46. Academic Press, New York-London, 1972.       
10 J. Brüning and E. Heintze, Representations of compact Lie groups and elliptic operators, Inv. Math., 50 (1978/79), 169-203.       
11 J. Brüning and E. Heintze, The asymptotic expansion of Minakshisundaram-Pleijel in the equivariant case, Duke Math. Jour., 51 (1984), 959-980.       
12 J. Brüning, F. W. Kamber and K. Richardson, The eta invariant and equivariant index of transversally elliptic operators, preprint arXiv:1005.3845v1 [math.DG].
13 J. Brüning, F. W. Kamber and K. Richardson, Index theory for basic Dirac operators on Riemannian foliations, preprint arXiv:1008.1757v1 [math.DG].
14 H. Donnelly, Eta invariants for $G$-spaces, Indiana Univ. Math. J., 27 (1978), 889-918.       
15 A. El Kacimi-Alaoui, Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, (French) [Transversely elliptic operators on a Riemannian foliation, and applications], Compositio Math., 73 (1990), 57-106.       
16 A. El Kacimi, G. Hector and V. Sergiescu, La cohomologie basique d'un feuilletage riemannien est de dimension finie, (French) [The basic cohomology of a Riemannian foliation is finite-dimensional], Math. Z., 188 (1985), 593-599.       
17 J. F. Glazebrook and F. W. Kamber, Transversal Dirac families in Riemannian foliations, Comm. Math. Phys., 140 (1991), 217-240.       
18 A. Gorokhovsky and J. Lott, The index of a transverse Dirac-type operator: The case of abelian Molino sheaf, preprint arXiv:1005.0161v2 [math.DG].
19 G. Habib and K. Richardson, A brief note on the spectrum of the basic Dirac operator, Bull. London Math. Soc., 41 (2009), 683-690.       
20 F. W. Kamber and K. Richardson, $G$-equivariant vector bundles on manifolds of one orbit type, preprint.
21 F. W. Kamber and Ph. Tondeur, "Foliated Bundles and Characteristic Classes," Lecture Notes in Math. 493, Springer-Verlag, Berlin-New York, 1975.       
22 F. W. Kamber and Ph. Tondeur, Foliations and metrics, Differential geometry (College Park, Md., 1981/1982), 103-152, Progr. Math., 32, Birkhäuser Boston, Boston, MA, 1983.       
23 F. W. Kamber and Ph. Tondeur, Duality for Riemannian foliations, Singularities, Part 1 (Arcata, Calif., 1981), 609-618, Proc. Sympos. Pure Math., 40, Amer. Math. Soc., Providence, RI, 1983.       
24 F. W. Kamber and Ph. Tondeur, De Rham-Hodge theory for Riemannian foliations, Math. Ann., 277 (1987), 415-431.       
25 K. Kawakubo, "The Theory of Transformation Groups," Translated from the 1987 Japanese edition. The Clarendon Press, Oxford University Press, New York, 1991.       
26 T. Kawasaki, The index of elliptic operators over $V$ -manifolds, Nagoya Math. J., 84 (1981), 135-157.       
27 H. B. Lawson and M.-L. Michelsohn, "Spin Geometry," Princeton Mathematical Series, 38, Princeton University Press, Princeton, NJ, 1989.       
28 P. Molino, "Riemannian Foliations," Translated from the French by Grant Cairns. With appendices by Cairns, Y. Carrière, É. Ghys, E. Salem and V. Sergiescu. Progress in Mathematics, 73, Birkhäuser Boston, Inc., Boston, MA, 1988.       
29 I. Prokhorenkov and K. Richardson, Natural equivariant Dirac operators, to appear in Geom. Dedicata, preprint arXiv:0805.3340v1 [math.DG].
30 B. Reinhart, "Differential Geometry of Foliations -- The Fundamental Integrability Problem," Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], 99, Springer-Verlag, Berlin, 1983.       
31 Ph. Tondeur, "Geometry of Foliations," Monographs in Mathematics, 90, Birkhäuser Verlag, Basel, 1997.       

Go to top